DBLP BibTeX Record 'journals/anor/TsitsiashviliOKB02'

@article{DBLP:journals/anor/TsitsiashviliOKB02,
  author    = {Gurami Tsitsiashvili and
               M. A. Osipova and
               N. V. Koliev and
               Dieter Baum},
  title     = {A Product Theorem for Markov Chains with Application to
               PF-Queueing Networks},
  journal   = {Annals OR},
  volume    = {113},
  number    = {1-4},
  year      = {2002},
  pages     = {141-154},
  ee        = {http://dx.doi.org/10.1023/A:1020914029651},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}